# SDR CALA2013112793291

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 68,028 hours, 24,842 cycles
- Engine: Pwa PW2040
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Mount Bracket
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE WATER FIRE EXTINGUISHER MOUNT BRACKET FOUND BROKEN ON ARRIVAL AFT OF SEAT ROW 40ABC.  REPLACED BRACKET & INSTALLED EXTINGUISHER.
